# SDR DALA2023013000741

- Difficulty date: January 27, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 71,425 hours, 30,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1470 Rbl 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 CORROSION ON FLOOR SUPPORT STA 1470 RBL16. AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00226. AREA WAS REPAIRED PER B757-200 SRM (2603161)
